Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

April 26, 2016Morris County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2016, 3:00 AM EDT for Morris County, Somerset County, New Jersey. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 3:00 AM EDT (07:00 UTC)
Expired
Apr 26, 2016, 3:45 AM EDT
In force
45 min
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 95 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

557 
WWUS81 KPHI 260700
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT TUE APR 26 2016
 
NJZ001-008>010-012-260745-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-MIDDLESEX-
300 AM EDT TUE APR 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HUNTERDON...EAST CENTRAL SUSSEX...NORTHERN SOMERSET...MORRIS AND
NORTHEASTERN MIDDLESEX COUNTIES...

AT 300 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLOOMINGDALE TO NEAR BRIDGEWATER...AND MOVING
EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  KINNELON...BUTLER...RIVERDALE AND PEQUANNOCK TOWNSHIP AROUND 305 AM 
  EDT. 
  SOCIETY HILL AROUND 315 AM EDT. 
  EDISON AROUND 320 AM EDT. 
  PERTH AMBOY AND COLONIA AROUND 325 AM EDT. 
  CARTERET AROUND 330 AM EDT. 

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FORDS...WATCHUNG...
AVENEL...RARITAN...BERNARDSVILLE...METUCHEN...NORTH PLAINFIELD...PORT
READING...SEWAREN AND SOUTH BOUND BROOK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4056 7421 4055 7425 4051 7426 4057 7490
      4115 7449 4111 7447 4109 7450 4104 7450
      4105 7445 4102 7443 4100 7430 4090 7427
      4091 7433 4083 7433 4076 7438 4075 7436
      4067 7446 4065 7440 4060 7446 4060 7421
TIME...MOT...LOC 0700Z 268DEG 43KT 4105 7438 4061 7469 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 12:52 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 26, 12:52 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 AM EDT TUE APR 26 2016

.SYNOPSIS...
A NEARLY STATIONARY FRONT WILL REMAIN IN NORTHEASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY THROUGH MORNING. AN AREA OF
LOW PRESSURE IS EXPECTED TO TRACK ALONG THIS FRONT AND CROSS THE
REGION TUESDAY AFTERNOON. THE FRONT WILL FINALLY PROGRESS
SOUTHWARD THROUGH THE AREA TUESDAY AFTERNOON AND NIGHT. HIGH
PRESSURE BUILDS IN FROM CENTRAL CANADA WEDNESDAY. ANOTHER WAVE OF
LOW PRESSURE IS FORECAST TO MOVE ALONG THE FRONT, SLIDING JUST
SOUTH OF OUR AREA THURSDAY NIGHT INTO FRIDAY. HIGH PRESSURE
RETURNS SATURDAY BEFORE YET ANOTHER LOW PRESSURE SYSTEM APPROACHES
FROM THE WEST SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE PRIMARY AREA OF SHOWERS ASSOCIATED WITH THE WARM ADVECTION
WAS MOVING EASTWARD ACROSS NORTHEASTERN AND CENTRAL PENNSYLVANIA
AROUND MIDNIGHT. IT WILL PASS THROUGH THE NORTHERN HALF OF OUR
FORECAST AREA DURING THE BALANCE OF THE NIGHT.

MEANWHILE, ADDITIONAL SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS DEVELOPED ACROSS NORTHEASTERN MARYLAND, NORTHERN
DELAWARE AND SOUTHEASTERN PENNSYLVANIA. BASED ON THE LATEST HRRR
RUN, THIS ACTIVITY IS EXPECTED TO DRIFT THROUGH SOUTHERN NEW
JERSEY AND OFF THE COAST BEFORE DAYBREAK. ONE PARTICULARLY ROBUST
THUNDERSTORM PRODUCED HAIL IN THE WILMINGTON AREA AROUND 1230 AM.

A LIGHT SOUTHEAST TO SOUTH WIND IS ANTICIPATED OVERNIGHT AND
TEMPERATURES SHOULD REMAIN MILD STAYING IN THE 50S AND 60S.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM WEDNESDAY/...
A POSSIBLE CONVECTIVELY ACTIVE END TO THE DAY ACROSS THE AREA.
THIS WILL BE DUE TO A STRONG SHORT WAVE SLIDING SOUTHEASTWARD FROM
THE GREAT LAKES IN THE AFTERNOON. THIS WILL DRIVE A WEAK SURFACE
LOW ALONG A FRONTAL BOUNDARY THAT WILL BE DRAPED EAST-WEST ACROSS
MOSTLY OUR NORTHERN ZONES. THE PLACEMENT OF THIS FRONT WILL HAVE
AN IMPACT ON TEMPERATURES, AND THERE VERY WELL COULD BE QUITE THE
GRADIENT FROM SOUTH TO NORTH IN THE AFTERNOON.

AS THE STRONG SHORT WAVE ARRIVES IN THE AFTERNOON, AN AREA OF
ENHANCED MID LEVEL FLOW WILL MOVE INTO OUR AREA. THIS COMBINED
WITH ENOUGH INSTABILITY /DESPITE SOME CLOUD COVER/ SHOULD RESULT
IN AT LEAST SCATTERED CONVECTIVE DEVELOPMENT IN THE AFTERNOON.
REWINDING A BIT, THERE COULD BE SOME SHOWERS OR A THUNDERSTORM IN
THE EARLY MORNING ESPECIALLY NEAR AND NORTH OF PHILADELPHIA AS A
LEAD IMPULSE MOVES THROUGH COMBINED WITH AN UPTICK IN INSTABILITY.
BACK TO THE AFTERNOON, THE FORECAST SOUNDINGS SHOW A DEEP
UNIDIRECTIONAL WIND PROFILE WHICH WOULD PROMOTE LINE SEGMENTS AND
CLUSTERS. GIVEN THE FORECAST FLOW, LOCALLY STRONG WINDS COULD
OCCUR ESPECIALLY WITH MORE ORGANIZED LINE SEGMENTS. IF ENOUGH
INSTABILITY CAN BE REALIZED, SOME HAIL CANNOT BE RULED OUT. THE
AMOUNT OF INSTABILITY THAT CAN BE ACHIEVED THROUGH THE AFTERNOON
WILL BE THE MAIN DRIVING PARAMETER FOR THE STRENGTH OF THE
CONVECTION. GIVEN THE FLOW AND FORCING DURING THE AFTERNOON, WE
ADDED IN A GUSTY WIND MENTION TO THE FORECAST. THIS IS ESPECIALLY
FOR ABOUT THE SOUTHERN HALF OF THE CWA WHERE THE BOUNDARY LAYER
WILL BE WARMER, AND THE FORECAST SOUNDINGS INDICATE A LOW-LEVEL
INVERTED-V SIGNATURE DEVELOPING. THE PW VALUES ARE FORECAST TO BE
IN THE 1.2-1.5 INCH RANGE, THEREFORE LOCAL DOWNPOURS WILL
ACCOMPANY THE CONVECTION. TT BEING MODELED INTO THE LOWER 50S MAY
PERMIT SOME SMALL HAIL. ONE SMALL ARGUMENT AGAINST WIDESPREAD AFTN
CONVECTION SE PA AND S NJ IS THE STIFF WLY FLOW AT 850 MB.

AS FOR THE HIGH TEMPERATURES, WE USED A MOS BLEND TO START THEN
BUMP THESE UP A BIT ESPECIALLY ACROSS THE SOUTHERN AREAS WHERE
BETTER HEATING MAY TAKE PLACE. GIVEN MORE CLOUD COVER AND A NEARBY
BOUNDARY, LOWERED TEMPERATURES A BIT ACROSS THE FAR NORTHERN
LOCALS.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
THE COLD FRONT WILL CONTINUE TO PROGRESS SOUTHWARD THROUGH THE
FORECAST AREA TUESDAY EVENING. ALTHOUGH ENHANCED LIFT ASSOCIATED
WITH THE MID-LEVEL SHORTWAVE TROUGH IS FORECAST TO MOVE OFFSHORE
BY SUNSET, SHOWERS AND THUNDERSTORMS WILL PERSIST LATER INTO THE
EVENING AS ADDITIONAL FORCING ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA IS FAVORED IN THE RIGHT-ENTRANCE REGION OF AN UPPER-
LEVEL JET STREAK. THE THREAT OF STRONG TO SEVERE THREAT MAY
PERSIST THE FIRST HALF OF THE EVENING ACROSS FAR SE PA/S NJ AND
THE DELMARVA, ESPECIALLY IF THE UNSTABLE WARM SECTOR SOUTH OF THE
FRONT HAS NOT BEEN WORKED OVER.

THE COLD FRONT WILL MOVE SOUTH OF THE DELMARVA LATE TUESDAY NIGHT
AND THEN BECOME STATIONARY NEAR THE NC-VA BORDER WEDNESDAY. DRIER
AND COOLER AIR WILL WORKS ITS WAY INTO THE REGION AS CANADIAN HIGH
PRESSURE CENTERED NEAR THE NORTHWEST PASSAGES RIDGES DOWN TOWARD
US. HOWEVER, THE DRIER AIR MAY STRUGGLE TO MAKE IT INTO OUR FAR
SOUTHERN ZONES, RESULTING IN CLOUDY SKIES THAT PERSIST INTO MOST
OF WEDNESDAY ACROSS THE DELMARVA.

LEE CYCLOGENESIS IS CURRENTLY TAKING PLACE IN THE CO FRONT RANGE
OF THE ROCKIES. THIS SURFACE LOW WILL MEANDER OVER THE CENTRAL
PLAINS FOR THE NEXT FEW DAYS AS THE UPPER TROUGH TIED TO THE
SURFACE LOW REMAINS CUTS OFF. THE CUTOFF LOW IS FORECAST TO
EVENTUALLY WEAKEN AND BECOME AN OPEN WAVE BY THURSDAY. IN RESPONSE
TO THE EVOLVING UPPER PATTERN, THE SURFACE LOW WILL PROGRESS
EASTWARD ALONG THE STATIONARY BOUNDARY TO OUR SOUTH ON THURSDAY. A
SECONDARY WAVE OF LOW PRESSURE MAY DEVELOP AND RIDE THE FRONT ON
FRIDAY. OVERRUNNING PRECIP SHOULD EXPAND NORTHWARD LATE WEDNESDAY
NIGHT INTO THURSDAY AS THE FLOW BACKS MORE OUT OF THE SOUTH AHEAD
OF THE LOW AND ISENTROPIC LIFT STRENGTHENS ALONG AND ON THE COOL
SIDE OF THE BOUNDARY. THERE IS STILL UNCERTAINTY REGARDING HOW FAR
NORTH THE FRONT AND PRECIP ADVANCES WITH DRIER AIR BEING
REINFORCED BY HIGH PRESSURE ANCHORED TO OUR NORTH. THERE IS SOME
EVIDENCE FROM GUIDANCE THAT EVAPORATIVE COOLING AT THE ONSET COULD
LEAD TO A COLD AIR DAMMING PATTERN IF THERE IS ENOUGH LOW-LEVEL
DRY AIR IN PLACE WHEN THE OVERRUNNING PRECIP MOVES IN. THIS WOULD
KEEP THE FORECAST AREA ON THE COLD SIDE OF THE BOUNDARY. WE WILL
CONTINUE TO SHOW THE HIGHEST POPS ACROSS OUR SOUTHERN AREAS DUE TO
THE PROXIMITY OF THE FRONT.

SATURDAY LOOKS DRY AS HIGH PRESSURE BRIEFLY BUILDS BACK INTO THE
MID ATLANTIC. SHOWERS MAY RETURN SUNDAY INTO MONDAY AS YET ANOTHER
WAVE OF LOW PRESSURE IS EXPECTED TO ORGANIZE OVER THE GREAT PLAINS
AND TRACK EASTWARD ALONG THE STATIONARY FRONT.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REMAINDER OF THE NIGHT...VFR OVERALL, WITH CEILINGS DEVELOPING
AND LOWERING TO 5000 FT, ESPECIALLY LATE. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. SOUTHWEST TO LOCALLY SOUTH- SOUTHEAST
WINDS LESS THAN 10 KNOTS.

TUESDAY...A FEW SHOWERS AND POSSIBLY A THUNDERSTORM AROUND EARLY
IN THE MORNING, ESPECIALLY NNJ. ADDITIONAL SHOWERS WITH SCATTERED
THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON. SOME THUNDERSTORMS
COULD PRODUCE LOCALLY BRIEF STRONG WIND GUSTS. THE VISIBILITY WILL
BE REDUCED DURING SOME SHOWERS AND THUNDERSTORMS DUE TO DOWNPOURS.
GIVEN SOME UNCERTAINTY WITH THE TIMING, DID NOT SIGNIFICANTLY
LOWER THE VISIBILITY AT THIS TIME. SOUTHWESTERLY WINDS INCREASE TO
10-15 KNOTS, WITH SOME LOCALLY HIGHER GUSTS TO 25 KT ESPECIALLY
FROM THE KPHL AREA ON SOUTH AND EAST.

OUTLOOK...
TUESDAY NIGHT...THE THREAT OF SHRA AND TSRA SHOULD PERSIST INTO
THE EVE FOR THE PHILA TERMINALS AND ESPECIALLY SOUTH. THE
CONVECTION WILL BE ASSOCIATED WITH A COLD FRONT THAT IS MOVING SWD
THRU THE TERMINALS DURING THE EVENING. FROPA WILL BE MARKED BY A
WIND SHIFT FROM W-SW TO N-NE. EXPECT RESTRICTIONS MVFR OR LOWER
BRIEFLY WHEN THESE STORMS MOVE THRU. IMPROVING TO VFR OVERNIGHT.

WEDNESDAY AND WEDNESDAY NIGHT...MAINLY VFR.

THURSDAY THROUGH FRIDAY...SHOWERS RETURN. BEST CHANCE FOR SHOWERS
AND MVFR RESTRICTIONS WOULD BE ACROSS THE SRN TERMINALS.

&&

.MARINE...
A SOUTHERLY FLOW IS ANTICIPATED THROUGH TUESDAY WITH SOME
INCREASE ESPECIALLY DURING THE DAY TUESDAY. A FRONTAL ZONE HOWEVER
WILL BE DRAPED NEAR OUR NORTHERN ATLANTIC COASTAL WATERS THROUGH
TUESDAY THAT COULD AFFECT THE WINDS TO SOME EXTENT. THE INCREASE
THROUGH TUESDAY SHOULD BE ENOUGH TO BUILD SEAS TO 5 FEET ON THE
ATLANTIC COASTAL WATERS, AND WITH WARMER AIR OVER THE COOLER
WATERS WINDS SHOULD MOSTLY BE LESS THAN 25 KNOTS. HOWEVER THERE
SHOULD BE ENOUGH MIXING ESPECIALLY NEARSHORE ON TUESDAY TO PROMOTE
GUSTS TO ABOUT 25 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT STARTING LATER TONIGHT. WE WILL HOLD OFF ON
ADDING AN ADVISORY FOR DELAWARE BAY ATTM AS THE SOUTHWEST WIND
DIRECTION SHOULD LIMIT ANY 25-KNOT GUSTS TO JUST NEARSHORE. SOME
THUNDERSTORMS TUESDAY ESPECIALLY LATE IN THE AFTERNOON COULD
PRODUCE LOCALLY STRONG WIND GUSTS.

OUTLOOK...
TUESDAY NIGHT...SCA EXTENDED THRU ALL OF TUESDAY NIGHT FOR THE
COASTAL WATERS WITH NELY WINDS GUSTING TO NEAR 25 KT AND SEAS NEAR
5 FT.

WEDNESDAY THROUGH FRIDAY...WINDS AND SEAS BELOW SCA THRESHOLDS.

&&

.FIRE WEATHER...
WE CONTINUE TO PROVIDE WEATHER SUPPORT FOR THE LARGE WILDFIRE
BURNING IN PORTIONS OF NORTHERN MONROE COUNTY THAT HAS SPREAD INTO
PIKE COUNTY.

HIGHER DEW POINTS OVERNIGHT AND TUESDAY ALONG WITH SHOWERS WILL
HELP WITH MOISTURE LEVELS AND HOPEFULLY PUT A DAMPER ON THE FIRE.
NEAR AND N OF I-80 COULD SEE ONE QUARTER INCH OVERNIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.

&&

SYNOPSIS...DRAG/KLEIN
NEAR TERM...IOVINO
SHORT TERM...DRAG/GORSE
LONG TERM...KLEIN
AVIATION...DRAG/GORSE/KLEIN
MARINE...GORSE/KLEIN
FIRE WEATHER...STAFF
Hazardous weather outlook, Apr 25, 3:57 PM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT MON APR 25 2016

NJZ001-007>010-PAZ054-055-060>062-103-105-262000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
357 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON HAVE
THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104-
106-262000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
357 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND
EVENING HAVE THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WINDS AND
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING.

ANZ430-431-450>455-262000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND
EVENING COULD PRODUCE LOCALLY STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING.

JRK

In the hours before

Local storm report, Apr 26, 1:05 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
105 AM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             MONROE TWP              39.65N  74.97W
04/26/2016  E0.50 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601003

STAFF
Special weather statement, Apr 26, 1:58 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT TUE APR 26 2016

NJZ007-009-PAZ054-055-060>062-105-260645-
HUNTERDON-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-UPPER BUCKS-
158 AM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN...
NORTHWESTERN HUNTERDON...NORTHAMPTON...LEHIGH...SOUTH CENTRAL
MONROE...NORTHEASTERN BERKS...NORTH CENTRAL BUCKS AND SOUTHEASTERN
CARBON COUNTIES...

AT 157 AM EDT...A STRONG THUNDERSTORM WAS OVER SCHNECKSVILLE...OR 9
MILES NORTHWEST OF ALLENTOWN...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BERLINSVILLE AROUND 200 AM EDT.
  ALLENTOWN...NORTHAMPTON...BEERSVILLE AND DANIELSVILLE AROUND 205 AM
  EDT.
  BATH AND LEHIGH UNIVERSITY AROUND 210 AM EDT.
  BETHLEHEM...HELLERTOWN...NAZARETH AND STEUBEN AROUND 215 AM EDT.
  EASTON...FORKS...WILSON...BELFAST...WEST EASTON...TATAMY...GLENDON AND
  OLD ORCHARD AROUND 220 AM EDT.
  HARMONY...ALPHA AND RIEGELSVILLE AROUND 225 AM EDT.
  BLOOMSBURY AND ROXBURG AROUND 230 AM EDT.
  WASHINGTON...OXFORD...PLEASANT VALLEY AND BRASS CASTLE AROUND 235 AM
  EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA...
BOWMANSTOWN...PHILLIPSBURG...EASTLAWN GARDENS...NORTH CATASAUQUA...
PARRYVILLE...CHAPMAN...ROSETO...FIDDLETOWN AND FOUNTAIN HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4054 7574 4082 7574 4094 7498 4052 7494
TIME...MOT...LOC 0557Z 265DEG 44KT 4068 7562

ROBERTSON
Special weather statement, Apr 26, 2:04 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
204 AM EDT TUE APR 26 2016

NJZ014-019-020-026-027-260645-
OCEAN-EASTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
204 AM EDT TUE APR 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONMOUTH...CENTRAL OCEAN AND EAST CENTRAL BURLINGTON COUNTIES...

AT 204 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CEDAR GLEN LAKES TO 13 MILES SOUTHEAST OF SURF CITY...
AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  TOMS RIVER AND BEACHWOOD AROUND 225 AM EDT.
  SEASIDE HEIGHTS...LEISURE VILLAGE AND LEISURE VILLAGE EAST AROUND
  230 AM EDT.
  DOVER BEACHES NORTH...DOVER BEACHES SOUTH AND BRICK TOWNSHIP AROUND
  235 AM EDT.
  POINT PLEASANT BEACH AND MANTOLOKING AROUND 240 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CRESTWOOD VILLAGE...
GILFORD PARK...HOLIDAY HEIGHTS...HOLIDAY CITY...LEISURE KNOLL...SOUTH
TOMS RIVER...COUNTRY LAKE ESTATES...MANAHAWKIN...ISLAND HEIGHTS AND
SILVER RIDGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4006 7412 4005 7405 3979 7410 4001 7409
      3999 7414 3999 7411 3975 7420 3974 7419
      3974 7417 3976 7410 3975 7410 3963 7426
      3958 7422 3994 7459 4011 7403
TIME...MOT...LOC 0604Z 257DEG 33KT 3995 7442 3954 7398

ROBERTSON
Special weather statement, Apr 26, 2:25 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 AM EDT TUE APR 26 2016

NJZ001-007>010-PAZ061-062-105-260700-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-WARREN-NORTHAMPTON-LEHIGH-UPPER
BUCKS-
225 AM EDT TUE APR 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHERN
HUNTERDON...SOUTHERN SUSSEX...NORTHWESTERN SOMERSET...MORRIS...
CENTRAL NORTHAMPTON...EAST CENTRAL LEHIGH AND NORTHWESTERN BUCKS
COUNTIES...

AT 224 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR VERNON VALLEY TO EMMAUS...AND MOVING EAST AT 30
MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  FRANKLIN...HAMBURG AND HIGHLAND LAKE AROUND 230 AM EDT.
  PLEASANT VALLEY AND SPRINGTOWN AROUND 245 AM EDT.
  RIEGELSVILLE AROUND 255 AM EDT.
  FERNDALE...FRENCHTOWN...MILFORD...REVERE AND ERWINNA AROUND 300 AM
  EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HOKENDAUQUA...
PHILLIPSBURG...EASTLAWN GARDENS...NORTH CATASAUQUA...FOUNTAIN HILL...
PALMER HEIGHTS...FULLERTON...CATASAUQUA...STOCKERTOWN AND WHITE MEADOW
LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
      4102 7443 4103 7442 4100 7430 4097 7428
      4091 7428 4091 7433 4088 7434 4046 7505
      4057 7570 4124 7445
TIME...MOT...LOC 0624Z 274DEG 28KT 4120 7454 4055 7553

ROBERTSON
Special weather statement, Apr 26, 2:45 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 AM EDT TUE APR 26 2016

NJZ008>010-012>015-PAZ106-260745-
SOMERSET-MORRIS-EASTERN MONMOUTH-WESTERN
MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-LOWER BUCKS-
245 AM EDT TUE APR 26 2016

...A GUST FRONT WILL AFFECT NORTHERN MERCER... SOUTHEASTERN
HUNTERDON...NORTHEASTERN MONMOUTH...SOMERSET... SOUTHEASTERN
MORRIS...MIDDLESEX AND CENTRAL BUCKS COUNTIES...

AT 244 AM EDT...A GUST FRONT WAS ALONG A LINE EXTENDING FROM NEAR
PEAPACK AND GLADSTONE TO FLEMINGTON TO DOYLESTOWN...AND MOVING EAST
AT 60 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS GUST FRONT. A LINE OF
SHOWERS AND THUNDERSTORMS WILL FOLLOW BEHIND THE NORTHERN HALF OF
THE GUST FRONT WITH A PERIOD OF HEAVY RAIN AND LIGHTNING.

THIS GUST FRONT WILL BE NEAR...
  MENDHAM...PEAPACK AND GLADSTONE...FAR HILLS AND SKILLMAN AROUND 250
  AM EDT.
  SOMERVILLE...BRIDGEWATER...FLAGTOWN...BASKING RIDGE...MILLINGTON AND
  BELLE MEAD AROUND 255 AM EDT.
  EWING...MADISON...FLORHAM PARK...BOUND BROOK...MANVILLE...CHATHAM...
  PENNINGTON...MILLSTONE...KENDALL PARK AND MARTINSVILLE AROUND 300 AM
  EDT.
  NEW BRUNSWICK...SOMERSET...NORTH BRUNSWICK...MIDDLESEX...HOPEWELL...
  SOCIETY HILL...LAWRENCEVILLE AND NORTH BRUNSWICK TOWNSHIP AROUND
  305 AM EDT.
  EDISON...EAST BRUNSWICK...SAYREVILLE...PRINCETON...ROCKY HILL...
  PLAINSBORO CENTER AND KINGSTON AROUND 310 AM EDT.
  PERTH AMBOY...SOUTH BRUNSWICK...CRANBURY...PRINCETON MEADOWS...COLONIA
  AND DAYTON AROUND 315 AM EDT.
  CARTERET...JAMESBURG...WHITTINGHAM AND CLEARBROOK PARK AROUND 320 AM
  EDT.
  OLD BRIDGE...YORKETOWN...ROBERTSVILLE AND MORGANVILLE AROUND 325 AM
  EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FORDS...WATCHUNG...
ROSSMOOR...SHREWSBURY...RARITAN...BERNARDSVILLE...METUCHEN...LAURENCE
HARBOR...SOUTH RIVER AND SOUTH BOUND BROOK.

LAT...LON 4032 7397 4031 7400 4026 7516 4049 7491
      4076 7473 4079 7437 4074 7437 4067 7446
      4065 7440 4060 7446 4060 7421 4050 7428
      4046 7426 4041 7403 4044 7399 4048 7402
      4048 7401 4044 7398 4038 7401 4038 7397
TIME...MOT...LOC 0644Z 266DEG 51KT 4071 7471 4050 7485 4030 7510

ROBERTSON
Special weather statement, Apr 26, 3:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT TUE APR 26 2016

NJZ001-008>010-012-260745-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-MIDDLESEX-
300 AM EDT TUE APR 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HUNTERDON...EAST CENTRAL SUSSEX...NORTHERN SOMERSET...MORRIS AND
NORTHEASTERN MIDDLESEX COUNTIES...

AT 300 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLOOMINGDALE TO NEAR BRIDGEWATER...AND MOVING
EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  KINNELON...BUTLER...RIVERDALE AND PEQUANNOCK TOWNSHIP AROUND 305 AM
  EDT.
  SOCIETY HILL AROUND 315 AM EDT.
  EDISON AROUND 320 AM EDT.
  PERTH AMBOY AND COLONIA AROUND 325 AM EDT.
  CARTERET AROUND 330 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FORDS...WATCHUNG...
AVENEL...RARITAN...BERNARDSVILLE...METUCHEN...NORTH PLAINFIELD...PORT
READING...SEWAREN AND SOUTH BOUND BROOK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4056 7421 4055 7425 4051 7426 4057 7490
      4115 7449 4111 7447 4109 7450 4104 7450
      4105 7445 4102 7443 4100 7430 4090 7427
      4091 7433 4083 7433 4076 7438 4075 7436
      4067 7446 4065 7440 4060 7446 4060 7421
TIME...MOT...LOC 0700Z 268DEG 43KT 4105 7438 4061 7469

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 12:34 AM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem41 min
Apr 26, 12:54 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Gloucester, Ocean66 min
Apr 26, 12:56 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester49 min
Apr 26, 1:22 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean42 min
Apr 26, 1:58 AM EDTSpecial Weather StatementPHIWarren47 min
Apr 26, 2:04 AM EDTSpecial Weather StatementPHIOcean41 min
Apr 26, 2:25 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren35 min
Apr 26, 2:45 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset60 min
Apr 26, 3:17 AM EDTSpecial Weather StatementPHIMonmouth43 min
Apr 26, 3:32 AM EDTSpecial Marine WarningPHI58 min
Apr 26, 3:36 PM EDTSpecial Weather StatementPHIBurlington, Camden24 min
Apr 26, 3:44 PM EDTSevere Thunderstorm WarningPHIBurlington31 min
Apr 26, 4:07 PM EDTSpecial Weather StatementPHIOcean23 min
Apr 26, 4:23 PM EDTSevere Thunderstorm WarningPHIOcean26 min
Apr 26, 4:25 PM EDTSpecial Marine WarningPHI35 min
Apr 26, 5:42 PM EDTSpecial Weather StatementPHIMercer33 min
Apr 26, 5:47 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean28 min
Apr 26, 6:37 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester38 min
Apr 26, 5:38 PM EDTSpecial Weather StatementPHIChester22 min
Apr 26, 5:49 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery41 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.